# SDR CA190513005

- Difficulty date: May 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Gulstm 690
- Aircraft time: 7,123 hours
- Engine: Garrtt TPE3315251K
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 103784005
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RH ENGINE FAILS TO LIGHT OFF ON START UP. RH ENGINE IGNITION EXCITER FOUND TO BE U/S. IGNITION EXCITER REPLACED AND GROUND FUNCTION CHECKED OK. NO DEFECTS NOTED. (TC# 20190513005)
